Browse "MA-Journal Papers(저널논문)" by Issue Date

Jump to a point in the index:

Showing results 301 to 320 of 1570

301
Curvatures of the quadratic rational Bezier curves

Kim, Hong Ohresearcher, COMPUTERS & MATHEMATICS WITH APPLICATIONS, v.36, no.9, pp.71 - 83, 1998

302
Discrete classical orthogonal polynomials

Kwon, Kil Hyunresearcher; Lee, DW; Park, SB; Yoo, BH, JOURNAL OF DIFFERENCE EQUATIONS AND APPLICATIONS, v.4, no.2, pp.145 - 162, 1998

303
On partial sums of a Gaussian sequence with stationary increments

Choi, U-Jinresearcher; Choi, YK; Lee, BS, STOCHASTIC ANALYSIS AND APPLICATIONS, v.16, no.5, pp.825 - 842, 1998-01

304
Fourier coefficients of cusp forms associated to mixed cusp forms

Suh, Dong-Youpresearcher; Lee, Min-Ho, PANAMERICAN MATHEMATICAL JOURNAL, v.8, no.1, pp.31 - 38, 1998-01

305
Castelnuovo regularity for smooth subvarieties of dimensions 3 and 4

Kwak, Sijongresearcher, JOURNAL OF ALGEBRAIC GEOMETRY, v.7, no.1, pp.195 - 206, 1998-01

306
Conjectures on Cohomology Vanishing of an Ideal Sheaf of a Projective Variety and its Defining Equations

곽시종researcher, TRENDS IN MATHEMATICS, v.1, no.1, pp.5 - 10, 1998-01

307
Multigrid methods for the pure traction problem of linear elasticity: Mixed formulation

Lee, Chang-Ockresearcher, SIAM JOURNAL ON NUMERICAL ANALYSIS, v.35, no.1, pp.121 - 145, 1998-02

308
Multigrid algorithms for nonconforming and mixed methods for nonsymmetric and indefinite problems

Chen, ZX; Kwak, Do Youngresearcher; Yon, YJ, SIAM JOURNAL ON SCIENTIFIC COMPUTING, v.19, no.2, pp.502 - 515, 1998-03

309
Convergence of a quadrature formula for variable-signed weight functions

Jung, HS; Kwon, Kil Hyunresearcher, BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, v.57, no.2, pp.275 - 288, 1998-04

310
A covolume method based on rotated bilinears for the generalized Stokes problem

Chou, SH; Kwak, Do Youngresearcher, SIAM JOURNAL ON NUMERICAL ANALYSIS, v.35, no.2, pp.494 - 507, 1998-04

311
Semialgebraic G CW complex structure of semialgebraic G spaces

DAE HEUI PARK; DONG YouP SUHresearcher, 대한수학회지(JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY), v.35, no.2, pp.371 - 386, 1998-05

312
The periodic Markov modulated batch Bernoulli process and its application to MPEG video traffic

Choi, Bong Dae; Hwang, Gang Ukresearcher; Jung, YW; Chung, H, PERFORMANCE EVALUATION, v.32, no.4, pp.301 - 317, 1998-05

313
A Harnack inequality for the heat equation on a compact Riemannian manifold with non-convex boundary

치동표; 김진홍researcher, 대한수학회보(BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY), v.35, no.2, pp.387 - 395, 1998-06

314
On normal numbers mod 2

Ahn, Young Ho; Choe, Geon Horesearcher, COLLOQUIUM MATHEMATICUM, v.76, no.2, pp.161 - 170, 1998-06

315
Applications of ergodic theory to pseudorandom numbers

Choe, Geon Ho; Kim, Chihurn; Kim, Dong Han, BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY, v.35, no.1, pp.173 - 187, 1998-06

316
Initial value selection in applying an EM algorithm for recursive models of categorical variables

정미숙; 김성호researcher; 정광모, JOURNAL OF KOREAN STATISTICAL SOCIETY, v.27, no.1, pp.25 - 55, 1998-06

317
The arithmetic of Carlitz polynomials

배성한researcher, 대한수학회지(JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY), v.35, no.2, pp.341 - 360, 1998-06

318
A new upper bound for binary codes with minimum distance four

Kim J.K.; Hahn, Sang-Geunresearcher, DISCRETE MATHEMATICS, v.187, no.1-3, pp.291 - 295, 1998-06

319
검사설계의 인과모형에 의한 접근법에 관한 연구

김성호researcher, 교육평가연구, v.11, no.1, pp.179 - 205, 1998-06

320
국가수준 학업성취도 평가의 영역 및 방법 --- 성취도 수준 이해의 관점에서

김성호researcher, 국가수준 학업성취도 평가의 발전방안, v.0, no.0, pp.49 - 69, 1998-06

Discover

Type

Open Access

Subject

. next

rss_1.0 rss_2.0 atom_1.0